We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hey everyone, well it's been a long time since I have been on here and am happy to finally be back. However what I am not happy with is my recent decision to get the Depo shot. I was told by my doctor not to get it until my period started so on January 30th my period started and I got the injection. Well 31 days later I am crossing my fingers that my period has stopped. I did a lot of research online and saw that taking a low dose BC pill while on Depo can help control the bleeding. Has anyone had a similar experience where they bled for a long time after their first injection? If so, how long did it last for? Any input is appreciate as I am completely frustrated with Depo and cannot wait for it to be out of my system.
I had the never-ending period when I first started the depo. It went on for about 2 months and then trickled off. After that, I didn't have a period for about 6 years. I miss that, but that shot made me hunnnnnnnnnnnnnnngry.